# SDR ASOA04601

- Difficulty date: August 15, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011052
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT SIGN COVER AT ROW ONE WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN COVER AT ROW ONE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
